# SDR YENA2024020600235

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 77,052 hours, 27,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 66 RH SIDE IN OPEN FASTENER HOLE LOWER INBOA RD AT DOOR STOP FITTING 2 POSITION, CRACK DIRECTION IS 6 OCLOCK, AT AF T GALLEY AREA (1 EA); (RESOLVED ON W/O: 1254356 TASKCARD: NR-00014) REF AEROMAN NR 2023-741218 WO 2023 362/1 PERFORMED REPAIR ON FRAME 66 RH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING 2 POSITION AT AFT GALLEY AREA (1 EA) IAW A320 SRM 53-41-12-300-010. THIS REPAIR IS CLASSIFIED AS CATEGORY B , INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 33,000 FC (FH NOT RELEVANT)   , SUBSEQUENT INSPECTION AT INTERVALS OF 10,700 FC (FH NOT RELEVANT), INSPECTION METHOD: HFEC AND ROTOTEST IAW A320 SRI 53-41-12-205-009 TABLE 001.
